PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 1 | 158-169
Tytuł artykułu

Generalized bi-quasi-variational inequalities for quasi-pseudo-monotone type II operators on compact sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, the authors prove some existence results of solutions for a new class of generalized bi-quasi-variational inequalities (GBQVI) for quasi-pseudo-monotone type II and strongly quasi-pseudo-monotone type II operators defined on compact sets in locally convex Hausdorff topological vector spaces. In obtaining these results on GBQVI for quasi-pseudo-monotone type II and strongly quasi-pseudo-monotone type II operators, we shall use Chowdhury and Tan’s generalized version [3] of Ky Fan’s minimax inequality [7] as the main tool.
Twórcy
Bibliografia
  • [1] Aubin J.P., Applied Functional Analysis, Wiley-Interscience, New York, 1979
  • [2] Brézis H., Nirenberg L., Stampacchia G., A remark on Ky Fan’s minimax principle, Boll. Un. Mat. Ital. (4), 1972, 6, 293–300
  • [3] Chowdhury M.S.R., Tan K.-K., Generalization of Ky Fan’s minimax inequality with applications to generalized variational inequalities for pseudo-monotone operators and fixed point theorems, J. Math. Anal. Appl., 1996, 204, 910–929 http://dx.doi.org/10.1006/jmaa.1996.0476
  • [4] Chowdhury M.S.R., Tan K.-K., Application of upper hemi-continuous operators on generalized bi-quasi-variational inequalities in locally convex topological vector spaces, Positivity, 1999, 3, 333–344 http://dx.doi.org/10.1023/A:1009849400516
  • [5] Chowdhury M.S.R., Generalized variational inequalities for upper hemi-continuous and demi operators with applications to fixed point theorems in Hilbert spaces, Serdica Math. J., 1998, 24, 163–178
  • [6] Chowdhury M.S.R., The surjectivity of upper-hemi-continuous and pseudo-monotone type II operators in reflexive Banach Spaces, Ganit, 2000, 20, 45–53
  • [7] Fan K., A minimax inequality and applications, In: Shisha O. (Ed.), Inequalities III, 103–113, Academic Press, San Diego, 1972
  • [8] Kneser H., Sur un theórème fundamental de la théorie des jeux, C. R. Acad. Sci. Paris, 1952, 234, 2418–2420
  • [9] Shih M.-H., Tan K.-K., Generalized quasivariational inequalities in locally convex topological vector spaces, J. Math. Anal. Appl., 1985, 108, 333–343 http://dx.doi.org/10.1016/0022-247X(85)90029-0
  • [10] Shih M.-H., Tan K.-K., Generalized bi-quasi-variational inequalities, J. Math. Anal. Appl., 1989, 143, 66–85 http://dx.doi.org/10.1016/0022-247X(89)90029-2
  • [11] Takahashi W., Nonlinear variational inequalities and fixed point theorems, J. Math. Soc. Japan, 1976, 28, 168–181 http://dx.doi.org/10.2969/jmsj/02810168
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0066-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.